Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 45 No. 7 (1993)
Vol. 45 No. 7 (1993)
Published:
25.07.1993
Anniversaries
On the 80th birthday of Academician Aleksandr Yu. Ishlinskii
883-883
PDF (Ukrainian)
Springer
Research articles
Symmetrization and initial boundary-value problems for certain classes of nonlinear second order parabolic equations
B. V. Bazalii, A. F. Tedeev
884–892
PDF (Russian)
Springer
Polynomials generating Hamming codes
A. S. Barashko
893–897
PDF (Russian)
Springer
On the uniqueness of solutions to some boundary-value problems for differential equations in a domain with algebraic boundary
V. P. Burskii
898–906
PDF (Russian)
Springer
A quantum particle under the action of “white noise” type forces
I. I. Gikhman
907–914
PDF (Russian)
Springer
Some properties of polynomials orthogonal in a space with “intermediate” topology. Kernel function and extremal properties
A. A. Dovgoshei
915–923
PDF (Russian)
Springer
The structure of Banach algebras of bounded continuous functions on the open disk that contain
H
∞
, the Hoffman algebra, and nontangential limits
O. V. Ivanov
924–931
PDF
Springer
On the existence of Lyapunov functions in problems of stability of integral sets
A. O. Ignat'ev
932–941
PDF (Russian)
Springer
On nonlinear higher order elliptic systems positive in the first derivatives
E. A. Kalita
942–947
PDF (Russian)
Springer
On theg-convergence of nonlinear elliptic operators related to the dirichlet problem in variable domains
A. A. Kovalevskii
948–962
PDF (Russian)
Springer
Averaging of randomly perturbed evolutionary equations
Yu. V. Kolomiets
963–971
PDF (Russian)
Springer
Asymptotic distinction of counting processes
Yu. N. Lin'kov
972–979
PDF (Russian)
Springer
Limiting equilibrium of a plane with a circular hole
V. N. Lozhkin
980–981
PDF (Russian)
Springer
Quasianalytic classes of functions on a plane
V. V. Maimeskul
982–991
PDF (Russian)
Springer
On the
L
p
−
L
q
- estimates for the solutions of certain hyperbolic equations
A. I. Markovskii
992–1008
PDF (Russian)
Springer
Quasicqnformal mappings with restrictions in measure
V. I. Ryazanov
1009–1019
PDF (Russian)
Springer
On the Hölder property for functions from the class
B
q
,
s
I. V. Skrypnik
1020–1028
PDF (Russian)
Springer
Limiting behavior of the solutions to linear second-order parabolic equations
I. I. Skrypnik
1029–1038
PDF (Ukrainian)
Springer
Estimates of the solutions to the equations of motion for viscous fluid in a moving cavity with a porous damper
S. N. Sudakov
1039–1044
PDF (Russian)
Springer
Asymptotic behavior of the products of random matrices with values on a solvable Lie algebra
A. S. Chani
1045–1048
PDF (Russian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians